# SDR AALA20060400

- Difficulty date: June 20, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT LAX ORD NUMBER TWO ENGINE FIRE WARNING LOOP-B WHILE LOOP-A ON PLACARD.  AIRCRAFT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  NO OTHER INDICATIONS OF FIRE.  NO FIRE WAS CONFIRMED UPON LANDING.  REPLACED LOWER FIRE DETECTION UNIT ON RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
